# SDR 98FDEA00281

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457721
- Condition: Corroded
- Location: Bs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON NR0518, FOUND CORROSION ON SKIN AT BS 683 LBL 12 WL 138, BET 27L TO 28L.  *S/D*  REPAIRED SKIN AT BS 683, LBL 12, WL 138, BETWEEN STR 27L AND 28L PER FED-EX SRM 53-30-3.
